MathSciNet Relay Station
MathSciNet bibliographic data
MR1059626 53C40 (53A05)
Hasanis, Th.; Vlachos, Th. A local classification of $2$-type surfaces in $S^3$. Proc. Amer. Math. Soc. 112 (1991), no. 2, 533–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement